Please use this identifier to cite or link to this item:
Title: A morphological catalog of galaxies in the Hubble Deep Field
Authors: Abraham, RG
Ellis, RS
Tanvir, NR
Santiago, BX
Glazebrook, KG
Van Den Bergh S
First Published: Aug-1996
Citation: ASTRONOMICAL JOURNAL, 1996, 112 (2), pp. 359-368
DOI Link: 10.1086/118020
ISSN: 0004-6256
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.